# SDR MASA200602240

- Difficulty date: September 7, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 9,014 hours, 5,995 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7272 ORD - ABORTED TAKEOFF AND RTG DUE TO TAKEOFF CONFIG OK MESSAGE DISAPPEARING DURING TAKEOFF ROLL.  MX OP'S CHECK OF RUDDER TRIM SYSTEM AND PERFORMED A HIGH SPEED TAXI CHECK WITH NO DEFECTS NOTED.
